# SDR CALA2018100802068

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 34,913 hours, 12,099 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Defective
- Location: Overheat Ssy
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REF WING BODY OVHT DETECTOR SYSTEM LEFT INOP. NEED TO PLACARD AUP AIR INOP MEL4907A. APU AIR PLACARDED INOP MEL 4907A. DISPATCH DESK: 53 DATE: 03-OCT-18- NOC DESK: 737 DATE: 03-OCT-18- TOMC APPROVES MEL 4907A DEFERED MEL 4907A DDP FOLLOWED. COMPLIED WITH FIM TASK 26-18-00-810-802 FOR FAULT CODE 14, POSSIBLE BAD DETECTORS M268, M370, M1761, M1762. REMOVED AND REPLACED M370 LEFT WING I/B, M1761 LEFT FWD STRUT, M1762 LEFT AFT STRUT WITH SERVICEABLE UNITS FOR RELIABLITY, REF AMM 26-18-02-000-801.  NOTE: M237 CONTROL MODULE PREVIOUSLY REPLACED AND M268 DETECTOR LOOKS TO HAVE BEEN CHANGED AS WELL. CLEARED PLACARD ON APU BLEED PLACARD INOP DUE LEFT WING BODY OVHT DETECTOR SYSTEM INOP PLACARD REMOVED.
